Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mapping and space relations


Author: Paul McDougle
Journal: Proc. Amer. Math. Soc. 10 (1959), 320-323
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106449-5
MathSciNet review: 0106449
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. K. Balachandran, A mapping theorem for metric spaces, Duke Math. J. vol. 22 (1955) pp. 461-464. MR 0073157 (17:392b)
  • [2] W. E. Malbon, Invariants for quasi-compact mappings, University of Virginia Dissertation, 1955.
  • [3] A. V. Martin, Decompositions and quasi-compact mappings, Duke Math. J. vol. 21 (1954) pp. 463-469. MR 0062427 (15:977f)
  • [4] P. E. McDougle, A theorem on quasi-compact mappings, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 474-477. MR 0095469 (20:1971)
  • [5] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 690-700. MR 0087078 (19:299b)
  • [6] G. T. Whyburn, Continuous decompositions, Amer. J. Math. vol. 71 (1949) pp. 218-226. MR 0027507 (10:317b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106449-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society